# SDR AALA201712039005

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Blanking Plate
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FOUND CRACK IN PASSENGER CREW DOOR 832 BLANKING PLATE (AFT) IN PASSENGER CABIN. REPLACED BLANKING PLATE (AFT) ON PASSENGERCREW DOOR PER AMM 52-13-31-400-007-A STEP 4A.
